(* )(* ) (peach_blow) wrote in thequestionclub,
(* )(* )
peach_blow
thequestionclub

This is kind of an emergency question. I'm panicking and have no idea what my next step should be.

3 days ago I was prescribed cipro for a very mild UTI at a walk-in urgent care clinic. My doctor told me it wasn't a very hardcore medication, not to worry, it should clear me up right away. Last night I started getting extreme hand numbness and muscle weakness, couldn't make a fist or pick anything up. This morning I called the clinic after researching side effects and it turns out cipro has a huge history of fucking up people's nerves and muscle tone.

The nurse simply told me to discontinue (I have) and see if the UTI comes back. My hands continue to feel weak and I can't do ANYTHING without dropping objects, feeling tingling/numbness/inability to grab anything.

The internet is filled with horror stories about this drug, permanent effects from only taking one or two doses, bad effects happening AFTER the course of meds has been completed, etc.

My question is WHAT KIND OF DOCTOR DO I CALL AND HOW DO I FIND THEM? I have no idea if I should go to an ER or a hospital or how to find the right person to look at this. I'm sorry if this comes across as really stupid but I'm having extreme anxiety right now and I rarely if ever go to doctors, don't have a primary care physician, etc. and my hands are so weak I can barely type, drive, pick up phone, etc.
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 15 comments